MAUDE Adverse Event Report: VYAIRE MEDICAL INC. NEBULIZER WITH AIR ENTRAINMENT; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE

VYAIRE MEDICAL INC. NEBULIZER WITH AIR ENTRAINMENT; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE
Model Number NEBULIZER WITH AIR ENTRAINMENT
Medical Device Problem Code Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The customer confirmed that the sample is not available for return.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 002002 - nebulizer with air entrainment does not humidify the air despite being replaced and securing the connection.The humidified air is needed for a patient with tracheostomy.There were no reports of injury/harm.

Brand Name
NEBULIZER WITH AIR ENTRAINMENT
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15189074
Report Number8030673-2022-00265
Device Sequence Number6013940
Product Code BTT
UDI-Device Identifier10885403006425
UDI-Public(01)10885403006425
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEBULIZER WITH AIR ENTRAINMENT
Device Catalogue Number2002
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown